Advil Pain Relief Tablet Dispenser Box 2 CT

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain, and Joint Pain Relief – 100 Coated Tablets

Brand

SKU: 88643 Category: UPC: 305730154895
Description

Advil Pain Relief Tablet Dispenser Box 2 CT

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain, and Joint Pain Relief – 100 Coated Tablets

Brand Advil
Item Form Tablet
Age Range (Description) Adult
Specific Uses For Product arthritis, joint pain, fever
Number of Items 100

About this item

  • Two packs of 50 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain, and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product
About brand
Advil Products for Pain Relief with strength that lasts with Advil (Ibuprofen) NSAID analgesic pain relief products. Discover products and learn more about the Advil brand. About Advil Nothing’s Tougher on Pain than Advil For over 35+ years Advil patients and doctors have trusted Advil to deliver powerful relief from several kinds of pain, including headache, muscle aches, minor arthritis and other joint pain, and backache. When used as directed, Advil is a safe and effective pain reliever. How Advil Products Work While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever found in all Advil products is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Most Advil products do not contain acetaminophen, an active ingredient that is included in many other pain relievers, such as Tylenol. The only Advil product that contains acetaminophen is Advil Dual Action, which fights pain in two ways for complete relief: acetaminophen blocks pain signals while ibuprofen targets pain at the source. Any medication, including Advil, may cause side effects. To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label and to speak with a doctor or pharmacist if you have any questions. No Other OTC Pain Reliever Has Been Proven Stronger on Pain than Advil All Advil products contain ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID). The exception is Advil Dual Action, the first and only FDA approved pain relief medication to combine both acetaminophen and ibuprofen. Some other OTC pain relievers, such as Tylenol, contain acetaminophen. Multiple studies have shown that Advil is stronger than Tylenol on tough pain. Advil Liqui-Gels are stronger and faster on tough pain than Tylenol Extra Strength. Advil Wants You to Use Medicines as Directed. Any medication may cause side effects. You should not take more than the recommended dose. To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label. Speak with a doctor or pharmacist if you have any questions. Brands herein are trademarks of their respective owners. Save on Advil Pain Relief Products at QM Distributors